# SDR HALA2019093000391

- Difficulty date: September 29, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 27,948 hours, 4,443 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 33494190002
- Part serial: 11809
- Condition: Faulty
- Location: Apu
- Part time: 5,855 hours, 887 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU INFLIGHT START OAT - -56 -51 -30 FL 400 350 270 # ATTEMPTS - 3 UNSUCCESSFUL. //  R/R APU EXCITER PER A330 AMM 49-41 AND SYSTEM A IGNITER AND LEAD 
R/R PER A330 AMM 49-41. OPT CHK NML.
